# SDR AU960548

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-301
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Part number: 12872
- Condition: Failed
- Location: Ac Generator-Alt
- Component: Prestolite, ALTERNATOR
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR REAR BEARING FAILED - BRUSHES WORN OUT
